A COMPUTATIONAL METHOD FOR INFINITE-TIME OPTIMAL REGULATION PROBLEMS

Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
1986-12
Language
ENG
Citation

IEEE TRANSACTIONS ON AUTOMATIC CONTROL, v.31, no.12, pp.1146 - 1149

ISSN
0018-9286
URI
http://hdl.handle.net/10203/55651
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 197
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 1 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0